Vol. 42, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 325: 1
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Determinantal ideals, identities, and the Wronskian

David G. Mead

Vol. 42 (1972), No. 1, 165–175

In this paper we examine the question raised by J. F. Ritt in his Colloquium Publication, Differential Algebra concerning the sludy of the differential ideals generated by the Wronskian. A test for an element to be a member of a certain (algebraic) ideal is presented and this result is applied to the differential ideal generated by the Wronskian. All identities of a certain type of determinant are also obtained.

Mathematical Subject Classification 2000
Primary: 12H05
Received: 25 March 1971
Published: 1 July 1972
David G. Mead